# SDR YENA2022102401039

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 8,167 hours, 2,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1601, JFK-FLL. 'LEVEL 1 ODOR EVENT DETECTED DESCENDING THROUGH 6000' ODOR RECOGNITION AND ISOLATION PROCEDURES COMPLETED AS PER FCOM. PACK 1 SUSPECTED; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2, DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. THE AIRCRAFT IS OK FOR SERVICE. NO ODOR IS NOTED AT THIS TIME, REF LP 3518955, ITEM 2 (ACCOMPLISHED LEVEL A ECS DECONTAMINATION PER 21-00-00
NO ODOR DETECTED) FOR ECS DECONTAMINATION PROCEDURE.'
